MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; GMK-HINGE 02.09.4003L FIXED TIBIAL TRAY SIZE 3 L

MEDACTA INTERNATIONAL SA GMK HINGE TOTAL KNEE SYSTEM; GMK-HINGE 02.09.4003L FIXED TIBIAL TRAY SIZE 3 L
Model Number 02.09.4003L
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Implant Pain (4561)
Date of Event 03/26/2025
Type of Reportable Event Serious Injury
Event or Problem Description
At about 1 year 10 months from the primary, the patient came in reporting pain due to a malpositioned tibia and the cause is unknown.The surgeon revised the tibia and liner the surgery was completed successfully.
 
Additional Manufacturer Narrative
Batch review performed on 31 march 2025.Lot 184353: (b)(4) items manufactured and released on 24-jul-2018.Expiration date: 2023-07-10.No anomalies found related to the problem.To date, all items of the same lot have been sold with no similar reported event during the period of review.Clinical evaluation performed by r&d project manager.Two years after a complex tkr revision case, the tibia becomes painful and a surgeon different from the previous one performs a partial exchange of the system, replacing baseplate and insert.The information supplied, as well as the imaging, is not sufficient to assess the situation.According to report, the tibia was malpositioned, but this is a gross statement that we cannot easily confirm with the one image supplied.Also, no radiographic history is available, and therefore the analysis is incomplete.However, we see no reason to suspect that a defect or malfunction of the implanted devices caused the problem.Based on the information available no definitive root cause can be established, while there is no indication that any potential issue with the device may have caused or contributed to the event, and the device history record review does not indicate any potential manufacturing related issue.

Brand Name
GMK HINGE TOTAL KNEE SYSTEM
Common Device Name
GMK-HINGE 02.09.4003L FIXED TIBIAL TRAY SIZE 3 L
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
marco giannessi
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key21907227
Report Number3005180920-2025-00306
Device Sequence Number4085102
Product Code KRO
UDI-Device Identifier07630030825552
UDI-Public07630030825552
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K130299
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2023
Device Explanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/10/2023
Device Model Number02.09.4003L
Device Lot Number184353
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/26/2025
Initial Report FDA Received Date04/25/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/24/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown